# SDR FDEA201710253042

- Difficulty date: October 25, 2017
- Submitted: November 29, 2017
- Operation: Air carrier
- Aircraft: N598FE
- Make and model: Doug MD-11F
- Aircraft serial: 48597
- Aircraft time: 77,861 hours, 15,639 cycles
- System (JASC): 2565 · Escape Slide
- Part: Switch
- Part number: 26C175282
- Condition: Broken
- Location: Escape Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND THE EVACUATION SLIDE REMOTE PRESSURE  PRESS-TO-TEST BUTTON BROKEN.   REMOVED AND REPLACED THE PRESS-TO TEST SWITCH IAW AMM 25-61-04-4, OPS CHECK GOOD.
